Keyword Search:

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: M
Number of items: 1.


M. Rikhsiboev, Ikrom and Sattarovich, Rakhimov Isamiddin and Basri, Witriany (2010) The description of dendriform algebra structures on two-dimensional complex space. Journal of Algebra, Number Theory: Advances and Applications., 4 (1). pp. 1-18. ISSN 0975-1548

This list was generated on Thu Nov 6 01:18:01 2014 MYT.

Universiti Putra Malaysia Institutional Repository is powered by EPrints 3 which is developed by the School of Electronics and Computer Science at the University of Southampton. More information and software credits.
Universiti Putra Malaysia Institutional Repository supports OAI 2.0 with a base URL of
Best viewed using IE version 7.0 (and above) Mozilla Firefox version 3 (and above) with the resolution of 1024 x 768.